Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Sudden shock in chest area, arms, head, shoulders, entire body, while sleeping, heart attack or medication effect ?

I am having situations mostly when trying to go to sleep where I get a sudden shock that seems to start inb the chest area and goes to my arms, head, shoulders...sometimes it goes through my whole body. Last night I think I was beginning to panic because of it thinking i was going to have a heart attack or possibly die. Any ideas? I have been seeing a doctor regualrly and am 49, 238 pounds, on cholestorl medicine.
Asked On : Mon, 14 May 2012
Answers:  1 Views:  235
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Its possible you are having Myoclonus .Visit a Neurologist and get an opinion and an EEG done(especially with sleep deprivation), if he or she deems it necessary after taking a closer look. The doctor should also be able to help decide if this is occurring as part of late onset Juvenile Myoclonic Epilepsy. Also share with your doctor if you have had instances of dropping objects during day time.
Kindly get back if you need further assistance. Hope this helps.
Answered: Tue, 15 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor